# SDR TAOA099805

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 6520 - DCA-LGA - FORWARD LAVATORY SMOKE DETECTOR GOES OFF CONTINOUSLY.  REPLACED FORWARD LAVATORY SMOKE DETECTOR OPERATIONAL CHECK NORMAL.  (M)
